# SDR ASOA05759

- Difficulty date: August 20, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N839AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7284
- Engine: Ge CF343B1
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Handle
- Part number: H34455
- Condition: Cracked
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE AVIONICS BAY DOOR HANDLE WAS FOUND CRACKED.  MAINTENANCE REMOVED AND REPLACED THE AVIONICS BAY DOOR HANDLE.  OPS CHECKS GOOD.  (M)
